# SDR SWAA050553

- Difficulty date: February 23, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N507SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24184
- Aircraft time: 47,594 hours, 47,527 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 6557463
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND CORROSION ON L1 DOOR EVAC SLIDE, AFT GIRT BAR FITTING AT BS 344.  REMOVED AND REPLACED GIRT BAR FITTING PER SRM.
